hello again Prozac my old friend

Originally I was on Zoloft (amongst the others) which then was changed over to Prozac when I went government, similar but Prozac is cheaper. I started getting terrile nightsweats and we weren’t sure if it was a summer thing or a side effects thing so just in case we switched out to something with a C (can’t remember and tossed the boxes).

The past few months on the new one has been the pits. It’s felt like I’m not on anything at all and it’s been a hell of a rollercoaster. I’ve been at war with myself non stop and it’s tiring. Shake a coke bottle for long enough and eventually a bit starts seeping out the lid and then *pop*

This week or two has been the fizz before the pop. It’s been bad, I’ve cried about everything and nothing, I’ve been snappy, impatient and short tempered. Lower than the lowest I’ve been in a long time.

So here we are. An appointment later and a script for prozac filled out. I’ll put up with any side effects so long as it means no more shaking the bottle.

Advertisements

6 thoughts on “hello again Prozac my old friend

  1. Hugs my meds have been changed and I hit my low this week. Saw my psychologist and OT and they have given me permission to build a blanket fort and hide till the feeling passes. So I think I’m going to give you the same advice. Xxxx lots of love

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s